| Model Number |
380677-22 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the arms on the surgeon side console (ssc) moved or drifted when the surgeon logged on.The customer was unsure if the arms on the patient side cart (psc) moved.The customer was concerned there was something wrong and power cycled the system prior to calling into technical support.The technical service engineer (tse) noted the logs were not available.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
The reported event was addressed with phone support.The field service engineer (fse) contacted the customer, who confirmed that the issue had been resolved and potentially user error.The fse checked logs and was not able to confirm the issue reported.No site visit was conducted.The system was working properly and no additional action was required as the issue was resolved.